# SDR P5CA2011051000015

- Difficulty date: May 10, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 45,968 hours, 7,479 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR DAMAGE FOUND ON FASTENER HOLE OF NUMBER 4 ENGINE STRUT FAIRING PANEL 482EL.  ACCOMPLISHED PERMANENT REPAIR IAW EI T2011A54B-1001 DATED 22APRIL11.
